Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High-Dose Parnate christophrejmc

Posted by Elizabeth on December 13, 2001, at 15:55:34

In reply to High-Dose Parnate, posted by christophrejmc on December 13, 2001, at 0:36:22

> Has anyone tried high-dose Parnate (tranylcypromine) (above, say, 90mg)?

I know it's been used at doses much higher (into the high 100's), and there are at least a few people here who've tried it. I wasn't able to do that because Parnate makes my blood pressure shoot up (when I was taking it, I had to limit each dose to 10 mg -- for quite a while I was taking 10 mg six times a day). I have thought about asking to try it with an antihypertensive drug (an ACE inhibitor, I suppose, would be the best choice -- I did talk to my pdoc about doing this at one point, when I was living in Cambridge).

So the only advice I can give you if you're going to try this is to monitor your blood pressure. (But don't let it turn into an obsession, eh? :-) )

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:86771
URL: http://www.dr-bob.org/babble/20011213/msgs/86821.html